Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 11, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Apr 19, 2019, 3:14 PM EDT for Alamance County, Guilford County, North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 3:14 PM EDT (19:14 UTC)
- Expired
- Apr 19, 2019, 3:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Alamance County, NC, Guilford County, NC
The radar
The Raleigh/Durham radar (KRAX), 101 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:31 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted.
454
WFUS52 KRAH 191914
TORRAH
NCC001-081-191945-
/O.NEW.KRAH.TO.W.0011.190419T1914Z-190419T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
314 PM EDT FRI APR 19 2019
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Alamance County in central North Carolina...
Eastern Guilford County in central North Carolina...
* Until 345 PM EDT
* At 314 PM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Elon College, or 12 miles southwest
of Burlington, moving north at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Burlington, Graham, Elon College, Gibsonville, Haw River,
Swepsonville, Alamance, Lake Guilford Mackintosh Marina, Lake
Burlington and Lake Cammack Park & Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3624 7926 3620 7926 3586 7943 3588 7954
3590 7954 3590 7964 3591 7964 3624 7958
3624 7953 3625 7953 3625 7949
TIME...MOT...LOC 1914Z 200DEG 34KT 3592 7955
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$3 follow-up statements
359
WWUS52 KRAH 191924
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
324 PM EDT FRI APR 19 2019
NCC081-191933-
/O.CAN.KRAH.TO.W.0011.000000T0000Z-190419T1945Z/
Guilford NC-
324 PM EDT FRI APR 19 2019
...THE TORNADO WARNING FOR EASTERN GUILFORD COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the county. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3624 7926 3620 7926 3594 7941 3597 7953
3625 7953 3625 7949
TIME...MOT...LOC 1923Z 211DEG 38KT 3601 7946
$$
NCC001-191945-
/O.CON.KRAH.TO.W.0011.000000T0000Z-190419T1945Z/
Alamance NC-
324 PM EDT FRI APR 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHERN
ALAMANCE COUNTY...
At 323 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Burlington, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burlington, Graham, Elon College, Gibsonville, Haw River,
Swepsonville, Alamance, Lake Burlington, Lake Cammack Park & Marina
and Altamahaw-Ossipee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3624 7926 3620 7926 3594 7941 3597 7953
3625 7953 3625 7949
TIME...MOT...LOC 1923Z 211DEG 38KT 3601 7946
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$005
WWUS52 KRAH 191934
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
334 PM EDT FRI APR 19 2019
NCC001-191945-
/O.CON.KRAH.TO.W.0011.000000T0000Z-190419T1945Z/
Alamance NC-
334 PM EDT FRI APR 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NORTHEASTERN ALAMANCE COUNTY...
At 333 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Graham, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burlington, Graham, Haw River, Swepsonville, Lake Cammack Park &
Marina, Union Ridge and Lake Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3624 7926 3620 7926 3602 7936 3605 7946
3625 7941
TIME...MOT...LOC 1933Z 208DEG 34KT 3609 7939
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$553
WWUS52 KRAH 191942
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
342 PM EDT FRI APR 19 2019
NCC001-191952-
/O.EXP.KRAH.TO.W.0011.000000T0000Z-190419T1945Z/
Alamance NC-
342 PM EDT FRI APR 19 2019
...THE TORNADO WARNING FOR NORTHEASTERN ALAMANCE COUNTY WILL EXPIRE
AT 345 PM EDT...
The storm which prompted the warning is moving out of the warned
area. Therefore the warning will be allowed to expire. However
gusty winds and heavy rain are still possible with this thunderstorm.
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3624 7926 3620 7926 3602 7936 3605 7946
3625 7941
TIME...MOT...LOC 1942Z 200DEG 34KT 3616 7936
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:19 PM EDT, 55 minutes earlier.
Area forecast discussion, Apr 19, 2:19 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 219 PM EDT Fri Apr 19 2019 .SYNOPSIS... A cold front will cross central tonight, accompanied by strong to severe thunderstorms this afternoon and evening. A mid and upper level low will then linger over the central Appalachians and middle Atlantic states through the weekend with surface high pressure set to push in from the southwest on Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 215 PM... ...Significant severe weather event likely through this evening... The second round of showers and thunderstorms is moving into the western edge of central NC as of 2 PM. As per the SPC mesoanalysis page, CAPE is in the 500-1000 J/Kg range, with Bulk Shear values of 55-65 kts. 0-3 km SRH is roughly 200-250 m^2/s^2. Lapse rates aren't terribly impressive. PWAT's are roughly 1.0-1.5" from west to east across the area. SRH is expected to increase over the next few hours. The CAPE has decreased in response to the earlier convection, however some recovery is possible ahead of the line, especially if the sun breaks out at all. Based on current radar and the above parameters, there could be three successive rounds of convection move through the area between 2 PM and 12 AM. Damaging winds, isolated tornadoes and possibly some hail are all possible with the storms. Also, given the available moisture there is also the possibility for flash flooding, especially in urban areas. Emergency Action plans should already be in place. Know where your safe place is! If a warning is issued for your location take shelter! Also, have multiple ways to receive watches and warnings. Please check on your nearby family members and neighbors to ensure they are also prepared. Tonight...the strong/severe storms should be exiting the area around or shortly after midnight as the cold front pushes through central NC. Some additional showers are possible as the upper low swings through the region, primarily across the far northwestern portions of the area. Lows will depend on fropa timing and lingering clouds, however for now expect lows around 50 degrees northwest to around 60 degrees east. Wind gusts should taper off behind the front, however sustained winds around 15 kts will likely continue through the overnight hours. && .SHORT TERM /SATURDAY/... As of 320 AM Friday... The closed mid/upper low over the southern Appalachians will jog slowly ENE across the southern Mid-Atlantic States through Sunday. As the core of the cold(-20 to to -22 C) temps aloft pivots NE moves through the area, isolated to widely scattered showers are expected mainly across the northern portions of the forecast area where the deeper moisture extends. With the core of the cold air aloft and associated cloud cover/moisture centered over the area, expect below normal temps through the weekend. Highs Saturday and Sunday generally in the 60s, potentially cooler in the mid to upper 50s across the northern portions where the best chance of showers exist. It will be breezy on Saturday as well with gradient winds of 20 to 25 in the mixed layer. Lows in the 40s. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... As of 320 AM Friday... Heights aloft rebound in the wake of the low lifting up the Mid- Atlantic and New England Coast on Monday with shortwave ridging building across the area on Tuesday. At the surface, weak surface high pressure centered over the GOM will briefly build north over the area Monday and Monday night and will shift offshore on Tuesday with the development of a lee side sfc trough across western portions of the state. Convective rain chances return Wednesday and Wednesday night as a northern stream shortwave trough passage through the NE US and Mid-Atlantic region will drive a cold front SE into the Carolinas. Front looks to push south of the area by Thursday morning, with mostly dry conditions on Thursday. Significant rain chances look to hold off until Friday and possibly even into the weekend, depending on the eastward progression of yet another vigorous storm system across the southern CONUS. Near seasonable high temperatures in the mid to upper 70s on Monday will warm into the lower 80s to mid 80s Tuesday and Wednesday in advance of the cold front. Temperatures cool return to more seasonable temps behind the cold front on Thursday. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 130 PM Friday... 24 hour TAF period: A narrow window of high-end MVFR to VFR conditions will occur between the showers that moved through central NC this morning and the more intense line of storms expected to cross the area this aft/eve. However, winds will be strong and gusty, even in the absence of showers/storms. Sustained southerly winds of around 15 kts with gusts of 25-35 kts are expected. As the line of storms moves through, cigs will lower into the IFR/MVFR range while periods of visbys in the LIFR to MVFR range are anticipated. Winds with the strong storms will increase to sustained 20+ kts with gusts of 40+ kts. Main threats will be damaging winds and tornadoes accompanied by heavy downpours. Some hail cannot be ruled out. -KC The severe convection will exit the the area this evening/early overnight as the cold front crosses cntl NC. Expect a wind shift to swly and continued breezy conditions for much of the night. In such, somewhat atypical regimes of post-frontal swly flow, low level drying is not as significant as the climatologically more typical wly or nwly post-frontal flow regimes; and as such, some patchy MVFR ceilings may linger through early Sat. -JM/KC Looking ahead: The lingering presence of a mid-upr level low in the vicinity of the Appalachians will maintain a risk of mainly diurnal showers and storms Sat-Sun. A prolonged period of largely VFR conditions is then expected through mid-week. -MWS/KC && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for NCZ009>011- 026>028-041>043-077-078-085-086-088-089. && SYNOPSIS...Haines/JM/KC NEAR TERM...KC SHORT TERM...CBL LONG TERM...CBL AVIATION...KC/JM/MWS
Hazardous weather outlook, Apr 19, 1:20 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 120 PM EDT Fri Apr 19 2019 NCZ007-008-021>025-038>040-073>076-083-084-201730- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 120 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Winds will be quite strong well ahead of the storms. Gusts between 30 and 35 mph from the south will be common. Severe thunderstorms will be likely this afternoon and evening, primarily between 12 PM and 10 PM. The main severe weather hazards will be damaging straight-line winds, large hail, torrential downpours, and a few tornadoes. An isolated strong and long track tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ009>011-026>028-042-043-078-088-089-201730- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne- Cumberland-Sampson- 120 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Winds will be quite strong well ahead of the storms. Gusts between 30 and 35 mph from the south will be common. Severe thunderstorms will be likely this afternoon and evening, primarily between 12 PM and 10 PM. The main severe weather hazards will be damaging straight-line winds, large hail, torrential downpours, and a few tornadoes. An isolated strong and long track tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ041-077-085-086-201730- Wake-Harnett-Scotland-Hoke- 120 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Winds will be quite strong well ahead of the storms. Gusts between 30 and 35 mph from the south will be common. Severe thunderstorms will be likely this afternoon and evening, primarily between 12 PM and 10 PM. The main severe weather hazards will be damaging straight-line winds, large hail, torrential downpours, and a few tornadoes. An isolated strong and long track tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Apr 19, 1:37 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
137 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM NON-TSTM WND GST 2 WNW OXFORD 36.32N 78.63W
04/19/2019 M57 MPH GRANVILLE NC TRAINED SPOTTER
A TRAINED SPOTTER AT US HIGHWAY 158 AND ENON
RD MEASURED A WIND GUST OF 57 MPH.
&&
JFDLocal storm report, Apr 19, 1:51 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
151 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM NON-TSTM WND GST RDU INTERNATIONAL 35.87N 78.78W
04/19/2019 M49 MPH WAKE NC ASOS
&&
JFDSpecial weather statement, Apr 19, 1:51 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
151 PM EDT FRI APR 19 2019
NCZ021-038-073-074-083-084-191845-
Stanly-Anson-Richmond-Forsyth-Davidson-Montgomery-
151 PM EDT FRI APR 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF Stanly...
Anson...Richmond...southern Forsyth...Davidson and Montgomery
Counties Until 245 PM EDT...
At 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS along a line extending from NEAR
Salisbury to 8 miles east of Wadesboro...AND MOVING north AT 60 MPH.
Wind gusts up to 50 mph WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
Winston-Salem...High Point...Lexington...Albemarle...Rockingham...
Wadesboro...Troy...Badin Lake...Thomasville and Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3621 8044 3599 8004 3551 8007 3551 7977
3523 7967 3485 7969 3482 8032 3519 8028
3516 8046 3522 8048 3550 8030 3552 8018
3572 8033 3574 8046 3583 8048 3584 8039
3588 8042 3589 8037 3601 8042 3606 8051
TIME...MOT...LOC 1751Z 183DEG 59KT 3572 8054 3498 7993Local storm report, Apr 19, 2:12 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM NON-TSTM WND DMG 5 SSW RALEIGH 35.77N 78.70W
04/19/2019 WAKE NC PUBLIC
TREE DOWN ON POWER LINES ON AVENT FERRY RD
NEAR LAKE JOHNSON IN RALEIGH.
&&
JFDSpecial weather statement, Apr 19, 2:32 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 PM EDT FRI APR 19 2019
NCZ089-191900-
Sampson NC-
232 PM EDT FRI APR 19 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SAMPSON COUNTY UNTIL 300
PM EDT...
At 231 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Clinton, moving north at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Clinton, Roseboro, Salemburg and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina. A tornado watch also remains in effect until midnight EDT
for central North Carolina.
LAT...LON 3485 7849 3487 7851 3488 7851 3490 7854
3519 7848 3519 7830 3512 7817 3509 7817
3508 7816 3506 7816 3481 7837
TIME...MOT...LOC 1831Z 202DEG 38KT 3490 7843
BAHSpecial weather statement, Apr 19, 2:38 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
238 PM EDT FRI APR 19 2019
NCZ078-191930-
Wayne-
238 PM EDT FRI APR 19 2019
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF Wayne County Until
330 PM EDT...
At 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR Mount Olive...MOVING north AT 30 MPH.
Wind gusts up to 50 mph WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Goldsboro...Mount Olive...Walnut Creek...Mar-Mac...Brogden...Cliffs
Of The Neuse State Park...Elroy and Grantham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3516 7791 3517 7793 3516 7797 3518 7799
3519 7802 3518 7807 3519 7816 3521 7817
3522 7824 3525 7827 3532 7824 3534 7822
3535 7815 3537 7816 3539 7814 3542 7816
3545 7814 3544 7783 3543 7782
TIME...MOT...LOC 1838Z 191DEG 27KT 3516 7812The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:07 AM EDT | Wind Advisory | RAH | Cumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke and 9 more | 14 hr |
| Apr 19, 9:45 AM EDT | Tornado Warning | RAH | Alamance, Orange, Person | 45 min |
| Apr 19, 10:25 AM EDT | Special Weather Statement | RAH | Person | 35 min |
| Apr 19, 10:53 AM EDT | Special Weather Statement | RAH | Wayne, Wilson | 52 min |
| Apr 19, 10:54 AM EDT | Special Weather Statement | RAH | Vance | 66 min |
| Apr 19, 11:05 AM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 13 min |
| Apr 19, 11:21 AM EDT | Special Weather Statement | RAH | Johnston | 24 min |
| Apr 19, 11:26 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake, Wayne, Wilson | 34 min |
| Apr 19, 11:29 AM EDT | Special Weather Statement | RAH | Sampson | 46 min |
| Apr 19, 11:30 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 60 min |
| Apr 19, 11:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Apr 19, 11:50 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 40 min |
| Apr 19, 11:55 AM EDT | Special Weather Statement | RAH | Franklin | 65 min |
| Apr 19, 12:08 PM EDT | Special Weather Statement | RAH | Franklin, Vance, Warren | 52 min |
| Apr 19, 12:15 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| Apr 19, 12:21 PM EDT | Special Weather Statement | RAH | Johnston, Wayne, Wilson | 39 min |
| Apr 19, 12:33 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wayne, Wilson | 42 min |
| Apr 19, 1:04 PM EDT | Special Weather Statement | RAH | Halifax, Nash | 41 min |
| Apr 19, 1:08 PM EDT | Special Weather Statement | RAH | Edgecombe | 67 min |
| Apr 19, 1:51 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Montgomery, Richmond, Stanly | 54 min |
| Apr 19, 2:21 PM EDT | Tornado Warning | RAH | Montgomery, Moore, Randolph | 24 min |
| Apr 19, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 49 min |
| Apr 19, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 61 min |
| Apr 19, 2:32 PM EDT | Special Weather Statement | RAH | Sampson | 28 min |
| Apr 19, 2:38 PM EDT | Special Weather Statement | RAH | Wayne | 52 min |
| Apr 19, 2:45 PM EDT | Tornado Warning | RAH | Sampson | 30 min |
| Apr 19, 2:46 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Guilford, Randolph | 29 min |
| Apr 19, 2:47 PM EDT | Tornado Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 28 min |
| Apr 19, 3:06 PM EDT | Tornado Warning | RAH | Sampson | 24 min |
| Apr 19, 3:13 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Moore, Randolph | 32 min |
| Apr 19, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 30 min |
| Apr 19, 3:17 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 58 min |
| Apr 19, 3:24 PM EDT | Tornado Warning | RAH | Wayne | 21 min |
| Apr 19, 3:29 PM EDT | Tornado Warning | RAH | Sampson, Wayne | 16 min |
| Apr 19, 3:35 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Apr 19, 3:40 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 48 min |
| Apr 19, 3:43 PM EDT | Tornado Warning | RAH | Wayne, Wilson | 32 min |
| Apr 19, 3:47 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Lee, Moore, Orange and 1 more | 58 min |
| Apr 19, 3:51 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Orange | 24 min |
| Apr 19, 3:52 PM EDT | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Moore | 23 min |
| Apr 19, 3:58 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 62 min |
| Apr 19, 4:00 PM EDT | Tornado Warning | RAH | Durham, Orange | 30 min |
| Apr 19, 4:04 PM EDT | Special Weather Statement | RAH | Person | 26 min |
| Apr 19, 4:08 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 37 min |
| Apr 19, 4:10 PM EDT | Tornado Warning | RAH | Cumberland, Harnett | 35 min |
| Apr 19, 4:11 PM EDT | Tornado Warning | RAH | Cumberland, Harnett | 34 min |
| Apr 19, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 51 min |
| Apr 19, 4:13 PM EDT | Tornado Warning | RAH | Chatham, Durham, Orange | 32 min |
| Apr 19, 4:15 PM EDT | Severe Thunderstorm Warning | RAH | Person | 45 min |
| Apr 19, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 29 min |
| Apr 19, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 57 min |
| Apr 19, 4:18 PM EDT | Tornado Warning | RAH | Person | 8 min |
| Apr 19, 4:26 PM EDT | Tornado Warning | RAH | Durham, Orange, Person | 34 min |
| Apr 19, 4:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Johnston, Lee and 4 more | 59 min |
| Apr 19, 4:37 PM EDT | Tornado Warning | RAH | Granville, Person | 23 min |
| Apr 19, 4:39 PM EDT | Tornado Warning | RAH | Harnett | 36 min |
| Apr 19, 4:45 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Wake | 60 min |
| Apr 19, 4:47 PM EDT | Special Weather Statement | RAH | Halifax | 58 min |
| Apr 19, 4:50 PM EDT | Tornado Warning | RAH | Orange | 25 min |
| Apr 19, 4:52 PM EDT | Tornado Warning | RAH | Durham, Granville, Orange, Person | 53 min |
| Apr 19, 5:02 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 28 min |
| Apr 19, 5:20 PM EDT | Tornado Warning | RAH | Johnston | 25 min |
| Apr 19, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Johnston, Nash, Sampson, Vance and 3 more | 63 min |
| Apr 19, 5:44 PM EDT | Tornado Warning | RAH | Granville, Vance, Warren | 31 min |
| Apr 19, 6:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 75 min |
| Apr 19, 6:05 PM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 40 min |
| Apr 19, 6:10 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 35 min |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.